# SDR RU3A2018092524045

- Difficulty date: September 24, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N86
- Make and model: Cndair CL6002B16
- Aircraft serial: 5167
- Aircraft time: 12,883 hours, 5,269 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Sensor
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INBOARD ANTI-SKID FAIL ANNUNCIATOR ON. LT WHEEL SPEED SENSOR WAS REPLACED. OPERATIONAL CHECK SATISFACTORY.
